Volume 19, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
An infinite-rank summand of topologically slice knots

Jennifer Hom

Geometry & Topology 19 (2015) 1063–1110
Bibliography
1 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 39 MR520521
2 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181 MR900252
3 A H Clifford, Note on Hahn's theorem on ordered abelian groups, Proc. Amer. Math. Soc. 5 (1954) 860 MR0067882
4 T D Cochran, R E Gompf, Applications of Donaldson's theorems to classical knot concordance, homology $3$–spheres and property $P$, Topology 27 (1988) 495 MR976591
5 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. 157 (2003) 433 MR1973052
6 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
7 T D Cochran, P Teichner, Knot concordance and von Neumann $\rho$–invariants, Duke Math. J. 137 (2007) 337 MR2309149
8 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
9 H Endo, Linear independence of topologically slice knots in the smooth cobordism group, Topology Appl. 63 (1995) 257 MR1334309
10 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
11 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Math. 20, Amer. Math. Soc. (1999) MR1707327
12 H Hahn, Über die nicht archimedischen Grössensysteme, Sitz. der K. Akad. der Wiss., Math. Nat. Kl. 116 (1907) 601
13 S Hancock, J Hom, M Newman, On the knot Floer filtration of the concordance group, J. Knot Theory Ramifications 22 (2013) MR3190122
14 M Hausner, J G Wendel, Ordered vector spaces, Proc. Amer. Math. Soc. 3 (1952) 977 MR0052045
15 M Hedden, On knot Floer homology and cabling, II, Int. Math. Res. Not. 2009 (2009) 2248 MR2511910
16 M Hedden, S G Kim, C Livingston, Topologically slice knots of smooth concordance order two, (2012) arXiv:1212.6628v1
17 M Hedden, C Livingston, D Ruberman, Topologically slice knots with nontrivial Alexander polynomial, Adv. Math. 231 (2012) 913 MR2955197
18 J Hom, A note on cabling and $L$–space surgeries, Algebr. Geom. Topol. 11 (2011) 219 MR2764041
19 J Hom, Bordered Heegaard Floer homology and the tau-invariant of cable knots, J. Topol. 7 (2014) 287 MR3217622
20 J Hom, The knot Floer complex and the smooth concordance group, Comment. Math. Helv. 89 (2014) 537 MR3260841
21 B J Jiang, A simple proof that the concordance group of algebraically slice knots is infinitely generated, Proc. Amer. Math. Soc. 83 (1981) 189 MR620010
22 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
23 J Levine, Invariants of knot cobordism, Invent. Math. 8 (1969) 98 MR0253348
24 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229 MR0246314
25 R Lipshitz, P Ozsváth, D Thurston, Bordered Heegaard Floer homology: Invariance and pairing, (2011) arXiv:0810.0687v4
26 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
27 C Livingston, Slice knots with distinct Ozsváth–Szabó and Rasmussen invariants, Proc. Amer. Math. Soc. 136 (2008) 347 MR2350422
28 C Manolescu, B Owens, A concordance invariant from the Floer homology of double branched covers, Int. Math. Res. Not. 2007 (2007) MR2363303
29 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
30 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
31 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
32 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
33 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003)
34 J A Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
35 J P Tobin, Knot Floer filtration classes of topologically slice knots, J. Knot Theory Ramifications 23 (2014) 1450047, 30 MR3268983